# SDR 08FDEA04520

- Difficulty date: October 24, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69456282
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT (STA 740), STR 27L, END CLIP ON STRINGER CORRODED FABRICATED NEW STRINGER CLIP, TREATED AND PRIMED.  REFERENCE BOEING DRAWING NR 69-45628/ITEM NR 2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
